On a nonlinear integro-differential equation of Fredholm type
by Mohammed Charif Bounaya; Samir Lemita; Mourad Ghiat; Mohamed Zine Aissaoui
International Journal of Computing Science and Mathematics (IJCSM), Vol. 13, No. 2, 2021

Abstract: This work concerns an analytical and numerical study for a nonlinear Fredholm integro-differential equation, in this respect, we treat the conditions ensuring the existence and uniqueness of the solution for different varieties of kernels, thereafter, we construct a numerical approach based on the well known Nyström method. The numerical examples illustrate the efficiency of the proposed method in connection with the existence and uniqueness conditions.

Online publication date: Tue, 13-Apr-2021

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com